# SDR USAASB96221

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Intermittent
- Location: E/E Compt
- Part time: 16,466 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1176 - CREW REPORTED A PRESSURIZATION PROBLEM OVER JAX.  NEITHER AUTO STANDBY OR MANUAL WOULD STOP CABIN FROM CLIMBING.  FLIGHT RETURNED TO FIELD AT MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE FORWARD OUTFLOW VALVE WORKS INTERMITTENTLY.  REMOVED AND REPLACED FORWARD OUTFLOW VALVE.  SYSTEM OPS CHECK GOOD. (X)
